Galpharm Co-Codamol 8/500mg 32 tablets

Galpharm Co-Codamol 8/500mg 32 tablets

Average Rating 5/5 (4 reviews)    
View Reviews | Review this item

Item Number: COCODAMG 
Phone orders quick webcode: 

Unit Price:

£1.29 (Incl. Vat)

from £0.99 (Incl. Vat)

Special Pricing

 1 for £0.99 each (Incl. Vat)
Supplier Delivery Imminent

Quantity

X

You are ordering items which require a prescription, Tampering with a prescription or attempting to obtain extra unauthorise supplies is a criminal offence and will have to be reported to the authorities. “Controlled Drugs” such as Epiphen or Tramadol can be only be dispensed ofter receipt of an original valid prescription sent by post. Controlled Drugs are sent via tracked, signature delivery.

  1. Place your order online or by phone
  2. Obtain a Prescription from your vet
  3. Either post the original, fax it to 01833 641032, or email it to us at [email protected]

 I have a prescription on file
 I am sending you a prescription by email
 I am sending you a prescription by fax
 I am sending you a prescription by post



Description

Each tablet contains 500mg paracetamol and 8mg codeine phosphate.
This product is recommended for the relief of most painful and febrile conditions such as headache including migraine, neuralgia, toothache, sore throat, colds, influenza, dysmenorrhoea and rheumatic pain.
Do not take continuously for more than 3 days without medical review from your doctor.

Adults and children over 12 years:
Two tablets, taken with a draught of water, up to four times as required. Do not take for more than 3 days without consulting your doctor. (Leaflet for 'P' products only: If your symptoms persist for more than three days or worsen at any time you should see your doctor).

This dose should not be repeated more frequently than every four hours and not more than 4 doses should be given in any 24 hour period.

Children under 12 years:
Not recommended for children under 12 years of age.
The product is for oral administration.

Special warnings and precautions for use
Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.

(Leaflet for 'P' products only: If your symptoms persist for more than three days or worsen at any time, you should see your doctor.)Do not exceed the recommended dose. Do not take with any other paracetamol-containing products. If symptoms persist consult your doctor. Keep out of the reach of children. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

For the POM product:

The risk-benefit of continued use should be assessed regularly by the prescriber.

The leaflet will state in a prominent position in the 'before taking' section:

• Do not take for longer than directed by your prescriber

• Taking codeine regularly for a long time can lead to addiction, which might cause you to feel restless and irritable when you stop the tablets.

• Taking a painkiller for headaches too often or for too long can make them worse.

The label will state (To be displayed prominently on outer pack – not boxed):

• Do not take for longer than directed by your prescriber as taking codeine regularly for a long time can lead to addiction

For the P product:

The leaflet will state in a prominent position in the 'before taking' section:

• If you need to use this medicine for more than three days at a time, see your doctor, pharmacist or healthcare professional.

• Taking Codeine regularly for a long time can lead to addiction, which might cause you to feel restless and irritable when you stop the tablets.

• Taking a painkiller for headaches too often or for too long can make them worse.

The label will state (to be displayed prominently on outer pack – not boxed):

• If you need to use this medicine for more than three days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction.

• Taking a painkiller for headaches too often or for too long can make them worse.

Delivery

Free shipping from Hyperdrug

Value Weight Delivery Charge*  
Over £49.00 Any Weight FREE*
Under £49.00 Under 250g £2.49
Under £49.00 No weight limit £4.99

Most orders are despatched the same day and standard delivery is 3 to 5 working days from despatch. FAST Expedited delivery options are available.

Estimated " Usually shipped in" information is shown against most products

 

Due to the large volume of parcels Royal Mail and Parcel Force handle over the Christmas period, we advise you give as much time as possible to receive your goods. Please ensure you order any essentials, such as prescription only medicines and diets, as soon as possible for UK delivery before Christmas. 
 
Last posting dates to expect goods before Christmas
Royal Mail - Wednesday 14th December
Parcel Force - Friday 16th December
Fast Track - Wednesday 21st December
 
Hyperdrug.co.uk website is open 24 hours a day, 7 days a week.
 
Office Opening hours 
Monday 19th - Friday 23rd - OPEN 8am - 5.30pm
Saturday 24th - Tuesday 27th - CLOSED
Wednesday 28th - Friday 30th - OPEN 8am - 5.30pm
Saturday 31st - Monday 2nd - CLOSED
Tuesday 3rd - Friday 6th - OPEN 8am - 5.30pm
Saturday 7th - OPEN 9am - 4pm

Overseas orders

Postage outside of the UK is from £4.95

Finding out delivery Charges and options before checkout

  1. Simply add an item to your basket
  2. Click view basket/Cart
  3. Click estimate shipping charges
*Free delivery and selected charges on orders over £49.00 mainland UK Parcelforce Zone1 for more information check the delivery info page.
 
 

Reviews

 feefoProduct Reviews


Galpharm Co-Codamol 8/500mg 32 tablets P

always delivers promptly with no issues


Galpharm Co-Codamol 8/500mg 32 tablets P

very good for headaches and back pain.


Galpharm Co-Codamol 8/500mg 32 tablets P

Does the job can't think of anything else to say


Galpharm Co-Codamol 8/500mg 32 tablets P

Good